Title: A note on the non-commutative laplace-varadhan integral lemma
Authors: De Roeck, Wojciech ×
Maes, Christian
Netocny, Karel
Rey-Bellet, Luc #
Issue Date: Aug-2010
Publisher: World Scientific
Series Title: Reviews in Mathematical Physics vol:22 issue:7 pages:839-858
Abstract: We continue the study of the free energy of quantum lattice spin systems where to the local Hamiltonian H an arbitrary mean field term is added, a polynomial function of the arithmetic mean of some local observables X and Y that do not necessarily commute. By slightly extending a recent paper by Hiai, Mosonyi, Ohno and Petz [10], we prove in general that the free energy is given by a variational principle over the range of the operators X and Y. As in [10], the result is a non-commutative extension of the Laplace-Varadhan asymptotic formula.
ISSN: 0129-055X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science